# SDR K11A2025040200308

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,690 hours, 40,556 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE LIGHT AND CABIN ALT HORN SOUNDED @ CRUSE FL320. EMERGENCY PROCEDURE DECLARED AN EMERGENCY DUE TO A PRESSURIZATION ISSUE. ACFT CONTINUED TO OMA, LANDED, AND TAXIED TO PARKING WITHOUT FURTHER INCIDENT.  PERFORMED CABIN PRESSURIZATION CONTROL SYSTEM TEST IAW AMM 21-31-00 OPS CHECK AND LEAK CHECKS GOOD, NO DEFECTS NOTED
